Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Lisinopril causing diarrhea, headache and high blood pressure. Alternate medication

Since January, I went off Lisinipril due to diarrhea daily. Over the next two months, they tried me on 7 different blood pressure meds. By the 7th day, without warning on each of these new meds, I would get red hot cheeks and then the headache and the blood pressure was going from 114 - 159. I have had a full kidney workup as of last week and everything is fine. They want me to see a dermatologist and I don't get why - as Rosea skin does not include these kind of headaches. I have been to the emergency twice now due to high blood pressure. Any ideas on what Dr I might go to next.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
can u answer me what were these different medicines. however have u taken full lifestyle change i.e. low salt diet, daily morning exercise, low fat diet, adequate rest. drugs which are trid are
ARB's, diuretics, beta blockers, alfa blockers, calcium channel blockers, ACE inhibitors, centrally acting drugs etc. so please tell what r those medicines then i can help u sure thanks.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor